Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 62, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at May 26, 2024, 5:43 PM CDT for Saint Louis County, City of Saint Louis, Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 47 min. 41 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2024, 5:43 PM CDT (22:43 UTC)
- Expired
- May 26, 2024, 6:30 PM CDT
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:48 PM CDT | TORNADO | 4 N Arnold, MO | A weak EF1 tornado with maximum wind speeds of 97mph tracked through Oakville and crossed the Mississippi River uprooting trees and snapping large tree branches as well as damaging a carport and shed, until it lifted just west of Columbia. |
| May 26, 5:50 PM CDT | HAIL 1 | 1 Nw Oakland, MO | |
| May 26, 5:50 PM CDT | HAIL 1.75 | 1 S Maplewood, MO | |
| May 26, 5:52 PM CDT | HAIL 1 | 1 E Kirkwood, MO | |
| May 26, 5:53 PM CDT | HAIL 1.5 | 1 Nw Crestwood, MO | Report from mPING: Ping Pong Ball (1.50 in.). |
| May 26, 5:53 PM CDT | HAIL 1.75 | 1 S Lakeshire, MO | Time and location are approximate, estimated based on radar and report. |
| May 26, 5:54 PM CDT | HAIL 1 | Kirkwood, MO | location and time radar estimate. report from social media. |
| May 26, 5:54 PM CDT | HAIL 1.25 | 1 Nw Crestwood, MO | Report from mPING: Half Dollar (1.25 in.). |
| May 26, 5:54 PM CDT | HAIL 1.5 | 1 N Webster Groves, MO | Report from mPING: Ping Pong Ball (1.50 in.). |
| May 26, 5:55 PM CDT | TSTM WND DMG | 2 Nne Oakville, MO | Corrects previous tstm wnd dmg report from 2 NNE Oakville. Tree on a house in Oakville. |
| May 26, 5:57 PM CDT | TSTM WND DMG | 2 Ssw Mehlville, MO | Corrects previous tstm wnd dmg report from 2 SSW Mehlville. Large tree down and another snapped in half, central AC unit blown over. |
| May 26, 5:58 PM CDT | TSTM WND DMG | Oakville, MO | Tree down on house. |
| May 26, 5:58 PM CDT | HAIL 1.25 | 1 Sw Shrewsbury, MO | Report from mPING: Half Dollar (1.25 in.). |
| May 26, 6:00 PM CDT | TSTM WND DMG | 2 E Mehlville, MO | Large tree branch down in Jefferson Barracks State Park. |
| May 26, 6:00 PM CDT | TSTM WND DMG | 2 Nne Oakville, MO | Large tree branches blown down. Time approximate. |
| May 26, 6:00 PM CDT | TSTM WND DMG | 2 Sw Mehlville, MO | Significant damage to shingles, but roof still in place. Possible tornado damage. |
| May 26, 6:00 PM CDT | HAIL 1.75 | 1 W Webster Groves, MO | |
| May 26, 6:01 PM CDT | TSTM WND DMG | 1 Wnw Columbia, IL | Tree down and damaged fence. Possible tornado damage. |
| May 26, 6:01 PM CDT | HAIL 1 | 1 Nw Lakeshire, MO | |
| May 26, 6:01 PM CDT | HAIL 1 | 1 Wnw Lakeshire, MO | |
| May 26, 6:01 PM CDT | HAIL 1.75 | Oakland, MO | |
| May 26, 6:01 PM CDT | HAIL 2 | 1 Sw Webster Groves, MO | Report from mPING: Hen Egg (2.00 in.). |
| May 26, 6:01 PM CDT | HAIL 2.25 | 2 S Crestwood, MO | Report from mPING: Hen Egg+ (2.25 in.). |
| May 26, 6:02 PM CDT | HAIL 1 | 1 N Webster Groves, MO | |
| May 26, 6:03 PM CDT | HAIL 2 | 2 S Crestwood, MO | report from social media. |
| May 26, 6:04 PM CDT | TSTM WND DMG | Dupo, IL | Two reports of trees on houses in Dupo. |
| May 26, 6:04 PM CDT | HAIL 1.25 | 2 Ene Affton, MO | |
| May 26, 6:05 PM CDT | TSTM WND DMG | 2 N Lemay, MO | 4 inch tree limbs down. Time estimated from radar. |
| May 26, 6:05 PM CDT | HAIL 1 | 2 E Shrewsbury, MO | |
| May 26, 6:05 PM CDT | HAIL 1 | 3 Ene Shrewsbury, MO | |
| May 26, 6:06 PM CDT | HAIL 1.25 | 3 S Saint Louis, MO | |
| May 26, 6:07 PM CDT | HAIL 1 | 2 Ene Affton, MO | |
| May 26, 6:07 PM CDT | HAIL 1 | 4 Nne Lemay, MO | |
| May 26, 6:07 PM CDT | HAIL 1.5 | 3 Ne Lemay, MO | Time estimated by radar. |
| May 26, 6:07 PM CDT | HAIL 1.75 | 3 Ne Lemay, MO | |
| May 26, 6:07 PM CDT | HAIL 2 | 2 Nne Lemay, MO | Time estimated by radar. |
| May 26, 6:10 PM CDT | TSTM WND GST 81 | 2 Nw Barr, IL | Measured with the weather station at an aviation flight park near Millstadt. |
| May 26, 6:10 PM CDT | HAIL 1 | 1 Se Cahokia, IL | |
| May 26, 6:15 PM CDT | HAIL 1.25 | 4 N Millstadt, IL | Report from mPING: Half Dollar (1.25 in.). |
| May 26, 6:21 PM CDT | HAIL 1.5 | 3 W Belleville, IL | Report from mPING: Ping Pong Ball (1.50 in.). |
| May 26, 6:22 PM CDT | HAIL 1.5 | 2 W Belleville, IL | Report from mPING: Ping Pong Ball (1.50 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 4:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 394 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
227
WFUS53 KLSX 262243
TORLSX
ILC133-163-MOC189-510-262330-
/O.NEW.KLSX.TO.W.0062.240526T2243Z-240526T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
543 PM CDT Sun May 26 2024
The National Weather Service in St Louis has issued a
* Tornado Warning for...
Northwestern Monroe County in southwestern Illinois...
Northwestern St. Clair County in southwestern Illinois...
St. Louis City in east central Missouri...
South central St. Louis County in east central Missouri...
* Until 630 PM CDT.
* At 543 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Fenton, moving east at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Kirkwood, Webster Groves, Crestwood, Sunset Hills, Shrewsbury,
Lakeshire, Oakland, Affton, Mehlville, and Lemay around 550 PM
CDT.
St. Louis, Columbia, Dupo, and East Carondelet around 555 PM CDT.
Cahokia around 600 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Cahokia Parks Airport, Belleville, Centreville, Millstadt and
Alorton.
This also includes Scott Joplin Historic Site.
This includes the following highways...
Interstate 64 in Illinois near exit 9.
Interstate 44 in Missouri near exit 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3842 9035 3845 9034 3845 9041 3847 9042
3848 9042 3849 9040 3850 9040 3850 9042
3862 9042 3866 9018 3866 9004 3838 9002
TIME...MOT...LOC 2243Z 269DEG 30KT 3852 9045
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Jaja4 follow-up statements
276
WWUS53 KLSX 262254
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
554 PM CDT Sun May 26 2024
ILC133-163-MOC189-510-262330-
/O.CON.KLSX.TO.W.0062.000000T0000Z-240526T2330Z/
Monroe IL-St. Clair IL-St. Louis City MO-St. Louis MO-
554 PM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN MONROE...NORTHWESTERN ST. CLAIR AND SOUTH CENTRAL ST.
LOUIS COUNTIES AND ST. LOUIS CITY...
At 553 PM CDT, a confirmed tornado was located over Green Park,
moving east at 35 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
St. Louis, Cahokia, Columbia, Dupo, Mehlville, Lemay, Oakville,
Bella Villa, and East Carondelet around 600 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Centreville, Cahokia Parks Airport, Belleville and Alorton.
This also includes Scott Joplin Historic Site.
This includes the following highways...
Interstate 64 in Illinois near exit 9.
Interstate 44 in Missouri near exit 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3842 9035 3845 9034 3845 9041 3847 9042
3848 9042 3849 9040 3850 9040 3850 9042
3862 9042 3866 9018 3866 9004 3838 9002
TIME...MOT...LOC 2253Z 269DEG 30KT 3852 9033
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
Jaja080
WWUS53 KLSX 262304
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
604 PM CDT Sun May 26 2024
ILC133-163-MOC189-510-262330-
/O.CON.KLSX.TO.W.0062.000000T0000Z-240526T2330Z/
Monroe IL-St. Clair IL-St. Louis City MO-St. Louis MO-
604 PM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN MONROE...NORTHWESTERN ST. CLAIR AND SOUTH CENTRAL ST.
LOUIS COUNTIES AND ST. LOUIS CITY...
At 604 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Dupo, moving east at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Belleville, Cahokia, Centreville, Cahokia Parks Airport, and
Alorton around 610 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Millstadt.
This also includes Scott Joplin Historic Site.
This includes the following highways...
Interstate 64 in Illinois near exit 9.
Interstate 44 in Missouri near exit 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3842 9035 3845 9034 3845 9041 3847 9042
3848 9042 3849 9040 3850 9040 3850 9042
3862 9042 3866 9018 3866 9004 3838 9002
TIME...MOT...LOC 2304Z 269DEG 30KT 3852 9021
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Jaja541
WWUS53 KLSX 262313
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
613 PM CDT Sun May 26 2024
MOC189-262323-
/O.CAN.KLSX.TO.W.0062.000000T0000Z-240526T2330Z/
St. Louis MO-
613 PM CDT Sun May 26 2024
...THE TORNADO WARNING FOR SOUTH CENTRAL ST. LOUIS COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning hasmoved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Illinois...and east central Missouri.
&&
LAT...LON 3840 9021 3853 9026 3853 9027 3855 9027
3858 9031 3858 9032 3860 9032 3864 9030
3866 9018 3866 9004 3838 9002
TIME...MOT...LOC 2313Z 269DEG 30KT 3852 9011
$$
ILC133-163-MOC510-262330-
/O.CON.KLSX.TO.W.0062.000000T0000Z-240526T2330Z/
Monroe IL-St. Clair IL-St. Louis City MO-
613 PM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTH
CENTRAL MONROE...AND NORTHWESTERN ST. CLAIR COUNTIES AND ST. LOUIS
CITY...
At 613 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Centreville, moving east at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Belleville around 620 PM CDT.
This also includes Scott Joplin Historic Site.
This includes Interstate 64 in Illinois near exit 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3840 9021 3853 9026 3853 9027 3855 9027
3858 9031 3858 9032 3860 9032 3864 9030
3866 9018 3866 9004 3838 9002
TIME...MOT...LOC 2313Z 269DEG 30KT 3852 9011
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Jaja634
WWUS53 KLSX 262317
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
617 PM CDT Sun May 26 2024
ILC133-MOC510-262327-
/O.CAN.KLSX.TO.W.0062.000000T0000Z-240526T2330Z/
Monroe IL-St. Louis City MO-
617 PM CDT Sun May 26 2024
...THE TORNADO WARNING FOR NORTH CENTRAL MONROE AND ST. LOUIS CITY
IS CANCELLED...
The tornadic thunderstorm which prompted the warning hasmoved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Illinois...and east central Missouri.
&&
LAT...LON 3839 9012 3841 9014 3842 9014 3855 9023
3858 9022 3859 9019 3863 9018 3866 9018
3866 9004 3838 9002
TIME...MOT...LOC 2317Z 269DEG 30KT 3852 9006
$$
ILC163-262330-
/O.CON.KLSX.TO.W.0062.000000T0000Z-240526T2330Z/
St. Clair IL-
617 PM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN ST. CLAIR COUNTY...
At 617 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Belleville, moving east at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Belleville around 620 PM CDT.
This includes Interstate 64 in Illinois near exit 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3839 9012 3841 9014 3842 9014 3855 9023
3858 9022 3859 9019 3863 9018 3866 9018
3866 9004 3838 9002
TIME...MOT...LOC 2317Z 269DEG 30KT 3852 9006
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
JajaWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at May 26, 3:21 PM CDT, 2 hours 22 minutes earlier. Its key messages:
- -Significant severe thunderstorms are likely through this evening, along and south of I-70. The main threats are very large hail (2"+), damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher). -Locally heavy rainfall, up to 2-5 inches, is possible with this round of storms. -Dry and mild weather expected through the work week with temperatures near normal.
Area forecast discussion, May 26, 3:21 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
321 PM CDT Sun May 26 2024
.KEY MESSAGES...
-Significant severe thunderstorms are likely through this evening,
along and south of I-70. The main threats are very large hail (2"+),
damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher).
-Locally heavy rainfall, up to 2-5 inches, is possible with this
round of storms.
-Dry and mild weather expected through the work week with
temperatures near normal.
&&
.SHORT TERM... (Through Late Monday Night)
Issued at 316 PM CDT Sun May 26 2024
Latest visible satellite and radar imagery indicates that a cu
field is developing between I-70 and I-44, as well as scattered
storms as of 20z. In the meantime, strong heating is occurring in
this area with steep LR (8-8.5C/km), MU CAPEs 2000-3000 J/kg, as
well as decent deep layer shear (50-60kts). So thunderstorms will
continue to develop in this area within the strongly sheared
environment. Supercells will be the dominant convective mode then
transition to a more linear structure as the activity exits the
forecast area later this evening. There is a risk for all severe
hazards including very large hail (2"+), damaging winds (70-80+
mph) and strong tornadoes (EF2 or higher), especially along and
south of I-70.
Otherwise, there is still the possibility of locally heavy rainfall
as the storms move through. With west-east shear parallel to the
outflow boundary, could see training storms through this evening.
The latest HREF probability matched mean indicates the potential for
rainfall up to 2" over a 3 hour period. Areas that have already seen
modest rainfall in the past two days will be at higher risk for
flash flooding. So the Flood Watch remains in effect until 06z
Monday.
Surface ridge will build in behind the cold front late tonight with
dry and pleasant weather returning on Monday. Lows tonight will be
in the mid 50s to low 60s. In the meantime, a secondary shortwave
will rotate around the system and sink southeast through the
forecast area during the day on Monday. Will see increasing cu
field, but the best chances for showers will be just north of the
forecast area. Highs will be in the upper 70s to mid 80s.
Byrd
&&
.LONG TERM... (Tuesday through Next Sunday)
Issued at 316 PM CDT Sun May 26 2024
Upper level ridge will build over the western CONUS while
troughing lingers over the eastern half. Therefore the forecast
area will be in northwest flow aloft with temperatures a bit below
normal through the end of the work week. Otherwise, the pattern
begins to change late in the work week with chances of rain
returning by next weekend.
Byrd
&&
.AVIATION... (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1234 PM CDT Sun May 26 2024
Morning activity now well east of TAF sites. Still expect another
round of showers and storms will develop, mainly along and south
of I-70. So kept KUIN dry and VFR. Otherwise, for TAF sites along
I-70 have vicinity thunderstorm mention. For KCOU and KJEF it
will be between 18z Sunday and 01z Monday, then for St. Louis
metro area TAFs between 21z Sunday and 03z Monday, tapering off
once cold front moves through region.
As for the winds, gusty south to southwest winds will veer to the
northwest behind the cold front and diminish.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, May 26, 4:19 PM CDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 419 PM CDT Sun May 26 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-272130- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 419 PM CDT Sun May 26 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are expected through this evening with significant severe storms possible. Damaging winds up to 80 mph, large hail up to two inches in diameter, strong tornadoes, and flash flooding are the primary hazards. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms Friday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. Spotters are encouraged to report any severe weather, if observed, to the National Weather Service. Byrd
In the hours before
Local storm report, May 26, 5:27 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
527 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM Tstm Wnd Dmg 4 NNE Pacific 38.53N 90.73W
05/26/2024 St. Louis MO Trained Spotter
Tree snapped. Estimated 70 mph.
&&
AELocal storm report, May 26, 5:28 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
528 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM Tstm Wnd Dmg 1 E Pacific 38.48N 90.74W
05/26/2024 Franklin MO Public
large branches down in yard.
&&
MMGLocal storm report, May 26, 5:29 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
529 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM Tstm Wnd Dmg Gray Summit 38.49N 90.82W
05/26/2024 Franklin MO Law Enforcement
Multiple trees down.
&&
PWLocal storm report, May 26, 5:34 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
534 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM Hail 1 ENE Eureka 38.51N 90.63W
05/26/2024 E1.00 Inch St. Louis MO Trained Spotter
&&
AELocal storm report, May 26, 5:35 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
535 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM Hail Eureka 38.50N 90.64W
05/26/2024 E1.00 Inch St. Louis MO Public
&&
MMGLocal storm report, May 26, 5:36 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
536 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM Hail 2 W Eureka 38.50N 90.67W
05/26/2024 M1.75 Inch St. Louis MO Trained Spotter
&&
PWThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:31 AM CDT | Severe Thunderstorm Warning | LSX | Moniteau | 29 min |
| May 26, 12:57 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 33 min |
| May 26, 5:37 AM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 38 min |
| May 26, 5:59 AM CDT | Severe Thunderstorm Warning | LSX | Iron | 46 min |
| May 26, 6:15 AM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Francois | 45 min |
| May 26, 6:40 AM CDT | Areal Flood Advisory | LSX | Boone, Callaway | 3 hr |
| May 26, 11:50 AM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 4 days |
| May 26, 3:17 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 43 min |
| May 26, 3:30 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Warren | 45 min |
| May 26, 3:45 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 45 min |
| May 26, 3:46 PM CDT | River Flood Warning | LSX | Reynolds | 65 hr |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 39 min |
| May 26, 4:09 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 51 min |
| May 26, 4:14 PM CDT | Areal Flood Advisory | LSX | Cole, Osage | 3 hr |
| May 26, 4:37 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 38 min |
| May 26, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 51 min |
| May 26, 4:47 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 43 min |
| May 26, 4:58 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 35 min |
| May 26, 5:01 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 3 hr |
| May 26, 5:05 PM CDT | Areal Flood Advisory | LSX | Franklin, Gasconade, Montgomery, Saint Charles, Warren | 3 hr |
| May 26, 5:09 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Louis | 51 min |
| May 26, 5:11 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 38 min |
| May 26, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 35 min |
| May 26, 5:48 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 15 min |
| May 26, 5:49 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 41 min |
| May 26, 6:06 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 39 min |
| May 26, 6:09 PM CDT | Tornado Warning | LSX | Reynolds | 51 min |
| May 26, 6:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 46 min |
| May 26, 6:16 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Washington | 44 min |
| May 26, 6:26 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 49 min |
| May 26, 6:30 PM CDT | Areal Flood Advisory | LSX | City of Saint Louis | 3 hr |
| May 26, 6:44 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Sainte Genevieve, Saint Francois, Washington | 46 min |
| May 26, 6:46 PM CDT | Tornado Warning | LSX | Reynolds | 27 min |
| May 26, 6:51 PM CDT | Tornado Warning | LSX | Iron, Madison, Reynolds | 39 min |
| May 26, 4:45 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 45 min |
| May 26, 5:03 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 42 min |
| May 26, 5:29 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 61 min |
| May 26, 6:09 PM CDT | Tornado Warning | LSX | Saint Clair | 51 min |
| May 26, 6:16 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Madison | 59 min |
| May 26, 6:34 PM CDT | Areal Flood Advisory | LSX | Madison | 3 hr |
| May 26, 6:38 PM CDT | Tornado Warning | LSX | Clinton, Randolph, Saint Clair, Washington | 67 min |
Nearby
Tornado Warnings in Missouri, 2024Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.